# SDR QXEA2016040100232

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 15,983 hours, 17,057 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0265
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 8,405 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START NR 1 PROPELLER TOOK AT LEAST 1 MINUTE LONGER TO COME OUT OF FEATHER THAN THE NR 2 ENGINE.  PRESSED EVENT MARKER.  PROPELLER DID EVENTUALLY COME OUT OF FEATHER ON ITS OWN.  NR 1 PROPELLER GREASE LEVEL A LITTLE LOW, SERVICED NR 1 PROP W/GREASE IAW AMM TASK 61-10-00-640-801, TIME TO UNFEATHER NR 1 PROP FAILS IAW AMM TASK 61-10-00-640-801 LONGER THAN 1 MINUTE.  R & R NR 1 OSG.  R & R NR 1 PROP PISTON SEAL.  NR 1 PROP GOES TO FEATHER AS REQUIRED AND COMES OUT OF FEATHER AS REQUIRED.
